MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS
Catalog Number CS-24706-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "(b)(6) 2025, after inserting the catheter, the patient had an allergic reaction." additional information received reports "the allergic reaction was caused by chlorohexidine".The user changed a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "(b)(6) 2025,after inserting the catheter, the patient had an allergic reaction." additional information received reports "the allergic reaction was caused by chlorohexidine".The user changed a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.The complaint of a catheter-related allergic reaction is confirmed based on the additional information provided.The customer confirmed that the adverse reaction was associated with the chlorhexidine coating on the catheter.The instructions for use (ifu) provided with this kit warns the user, "contraindications: the arrowg+ard blue antimicrobial catheter is contraindicated for patients with known hypersensitivity to chlorhexidine, silver sulfadiazine and/or sulfa drugs.Hypersensitivity reactions are a concern with antimicrobial catheters in that they can be very serious and even life-threatening.Remove catheter immediately if adverse reactions occur after catheter placement.".Based on the available information, the complaint has been confirmed and unintentional use error related to the patient's condition likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 14 GA X 6" (16 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21771661
Report Number3006425876-2025-00330
Device Sequence Number8199777
Product Code DQY
UDI-Device Identifier10801902102291
UDI-Public(01)10801902102291(11)240321(17)260228(10)71F24C0792(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2026
Device Catalogue NumberCS-24706-E
Device Lot Number71F24C0792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown